# SDR AMWA081219

- Difficulty date: December 6, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N159YV
- Make and model: Beech 1900D
- Aircraft serial: UE159
- Aircraft time: 17,959 hours, 27,565 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Safety Switch
- Part number: GE327
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON A FERRT FLIGHT FROM CHS TO CLT FOR MAINTENANCE. ON APPROACH, WHEN GEAR WAS EXTENDED FOR LANDING, NOSE GEAR DIDNT SHOW DOWN AND LOCKED. THE CREW THEN TRIED TO CYCLE THE GEAR A COUPLE TIMES AND ANNUNCIATOR STILL SHOWED NOSE GEAR AS IN TRANSIT. THE CREW THEN TRIED TO PUMP THE NOSE GEAR DOWN MANUALLY, AND STILL RECIEVED NO DOWN AND LOCKED INDICATION. THE CREW DECLARED AN EMERGENCY AND PERFORMED A "FLY BY" FOR THE TOWER TO CONFIRM THE GEAR APPEARED TO BE DOWN. THEY THEN LANDED WITH NO FURTHER INCIDENT. MAINTENANCE WAS CALLED AND THEY REMOVED AND REPLACED THE NOSE GEAR SAFE ANNUNCIATOR LIGHT BULB. ALL OPERATIONS OPS CHECKED NORMAL AT THAT TIME.
